# SDR SWAA2013120322942

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 28,879 hours, 16,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN LOOSE AT EMERGENCY EXIT ROW.  R & R SIGN IAW MM.
